# SDR AALA201907089007

- Difficulty date: July 7, 2019
- Submitted: July 24, 2019
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 78,153 hours, 26,388 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200ERWQEC
- Part serial: P2068
- Condition: Leaking
- Location: Zone 300
- Part time: 75,934 hours, 27,086 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS DIRTY SOCK SMELL. MAINTENANCE ACCOMPLISHED JOB CARD 19L00021001, FOUND APU BLEED AS SOURCE OF DIRTY SOCK SMELL. ***SUPPLEMENTAL INFORMATION: MAINTENANCE REMOVED AND REPLACED APU IAW CARD 19L30049001.*** (CLOSED)
